MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number HOYA ISERT 250 (+23.00 D)
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting.Manufacturer's codes for patient health effects (clinical and impact), and device problem and component have been entered in this report.Manufacturer's codes for investigation type, findings and conclusion are pending the completion of the product investigation.Once the investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for investigation type, findings and conclusion.
 
Event or Problem Description
Packaging problem; there is unknown debris at opening pouch.No patient involvement.The event occurred in (b)(6).There was no impact to the patient, however it was reported to the (b)(6) by the hospital.
 
Event or Problem Description
Packaging problem; there is unknown debris at opening pouch.No patient involvement the event occurred in china.There was no impact to the patient, however it was reported to the chinese authority by the hospital.
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred outside of the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: h3 - device evaluated: corrected to yes additional information: d9 - added date returned product was received by manufacturer g6 - type of report - noted as follow-up #1 h2 - type of follow-up - noted for correction and additional information h6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.The appearance check result was not consistent with the reported information.No foreign matter or unknown debris was found on the product or in the returned pouch.Therefore, we were not able to confirm the reported event.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 250).In addition, research in our complaint database indicated there were not any similar complaints in the same production lot.The exact root cause was not determined.However, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key12136909
Report Number3006723646-2021-00052
Device Sequence Number3357166
Product Code HQL
UDI-Device Identifier04547480480848
UDI-Public04547480480848
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberHOYA ISERT 250 (+23.00 D)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1